# SDR 08FDEA04224

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 65C80678107
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT HATCH, SEAL RETAINER ON DOOR, HOLE CRACKED OUT, LOWER AFT CORNER DRILLED AND INSTALLED NEW SEAL RETAINER ON RT FWD EMERGENCY EXIT HATCH ON LOWER CORNERS. REF SRM 51-30-2, PAINTED SEAL RETAINER REF MM 51-20-000-7 THIS IS CLASSIFIED AS A MINOR REPAIR.
